# SDR SWAA2024022242804

- Difficulty date: January 18, 2024
- Submitted: February 22, 2024
- Operation: Air carrier
- Aircraft: N8320J
- Make and model: Boeing 737-8H4
- Aircraft serial: 36686
- Aircraft time: 37,806 hours, 17,610 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Plate
- Part number: UNKNOWN
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK CORRUGATED PLATE TRAILING EDGE ORSS 297 RT WING 2024-61271<[01] REPLACED CORRUGATED PLATE LOC. ON TRAILING EDGE ORSS 297 RT WING IAW B737-800 SRM 51-40-02-0G-0 AND DWG 115A3712 SHEET 7 REV A;[02] REPLACED CORRUGATED PLATE LOC. ON TRAILING EDGE ORSS 297 RT WING IAW B737-800 SRM 51-40-02-0G-0 AND DWG 115A3712 SHEET 7 REV A. SEE INDIVIDUAL SING OFF BELOW;[03] CORRECTIVE STEP 1-2. REPLACED CORRUGATED PLATE LOC. ON TRAILING EDGE ORSS 297 RT WING IAW B737-800 SRM 51-40-02-0G-0 AND DWG 115A3712 SHEET 7 REV A. SEE INDIVIDUAL SIGN OFF BELOW;[04] REPLACED CORRUGATED PLATE LOC. ON TRAILING EDGE ORSS 297 RT WING IAW B737-800 SRM 51-40-02-0G-0 AND DWG 115A3712 SHEET 7 REV A. SEE INDIVIDUAL SIGN OFF BELOW
